A 54-year-old female asked:
Disclaimer

1 uterine fibroid (outside the uterus) took Depo-Provera shot. 3 weeks of bleeding dr says nothing can be done I am smoker - help horrible clotting cramps yuc?

1 doctor answer
Dr. Susan Arnoult
24 years experience in Family Medicine
2nd opinion?: Perhaps getting a second opinion from another GYN doctor will be beneficial. The Depo-Provera shot can cause irregular bleeding and it can last for the whole 3 months in some people.
Answered on Feb 19, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 22-year-old female asked:
Dr. Forrest Jones
Specializes in Family Medicine
Get checked: Your uterus should not have "grown a whole lot". Do get checked and see what further treatments you may need.
1
1 thank
A 31-year-old female asked:
Dr. Carla Enriquez
49 years experience in Pediatrics
Two issues: Seeing your aorta pulsate is normal if you're thin. Be sure to have your doctor examine you to be sure it's not something very rare in your age like ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Carla Enriquez
49 years experience in Pediatrics
Two issues: Seeing your aorta pulsate is normal if you're thin. Be sure to have your doctor examine you to be sure it's not something very rare in your age like ... Read More
A 26-year-old female asked:
Dr. Safiyya Shabazz
18 years experience in Family Medicine
Infection?: You should go get checked by a dr. You could have an infection or an ovarian cyst. Depo doesn't protect against infections...
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month